# SDR UPS02438934

- Difficulty date: July 17, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 88,072 hours, 22,099 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Rotary Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FWD ROTARY ACTUATOR SUPPORT FITTING FOUND CRACK AT HOLE NR 8 (LOOKING FWD) APPROX 0.030 INCH LONG AS MARKED.  CRACKED HOLE OVERSIZED TO 0.688 INCH AND CRACK / CORROSION FREE.  BUSHING FABRICATED AND INSTALLED AS PER RS R53-65-34855 WITH ENGINEERING FILE NUMBER : 747-53-20096.
